# SDR UALA2012120407039

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,656 hours, 13,429 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING ELECTRIC ODOR FROM CAPT CONTROL WHEEL NEAR AILERON TRIM STICKER.  DOES NOT FEEL WARM TO THE TOUCH.  NO SMOKE OR HEAT EVER OBSERVED.  REPORTED FROM PREVIOUS SHIFT SMELL SEEMED TO BE COMING FROM CAPT STAB TRIM SWITCH.  OHM CHECKED FROM CONNECTOR D5131P, D5133P, TO CAPT STAB TRIM SWITCH, PIN TO PIN AND TO GRND, NO FAULTS.  REPLACED CAPT STAB TRIM SWITCH DUE TO REPORT OF SMELL AT SWITCH AREA REF MM, OPS CHECKED GOOD, NO FAULTS OR ODOR NOTED.  ACP CHECK AND METER WAS SENT.
